# SDR UIEA2021030300472

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,207 hours, 13,976 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Lt Eng Comprssor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG BLADE 32 HAS SMALL NICK ABOUT .125" LENGTH AND .031" DEPTH.  DAMAGE DEPTH AND LENGTH FOUND TO BE WITHIN REPAIRABLE LIMITS FOR "AREA. A" OF BLADE BLENDED TO SMOOTH EDGE PER AMM 72-31-02, NO FURTHER DEFECTS NOTED
